Benutzer: Gast  Login
Titel:

A Stirling-Type Formula for the Distribution of the Length of Longest Increasing Subsequences

Dokumenttyp:
Zeitschriftenaufsatz
Autor(en):
Bornemann, Folkmar
Stichworte:
Article ; Random permutations ; Random matrices ; Stirling-type formula ; 05A16 ; 60B20 ; 30D15 ; 47N40
Zeitschriftentitel:
Foundations of Computational Mathematics
Jahr:
2023
Band / Volume:
24
Heft / Issue:
3
Seitenangaben Beitrag:
915-953
Volltext / DOI:
doi:10.1007/s10208-023-09604-z
Verlag / Institution:
Springer US
E-ISSN:
1615-3375 ; 1615-3383
Publikationsdatum:
26.01.2023
 BibTeX